RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Edinburgh Math. Soc. (2), 2014, Volume 57, Issue 1, Pages 253–267 (Mi pems4)  

Elliptic fibrations on K3 surfaces

V. V. Nikulinab

a Department of Pure Mathematics, University of Liverpool, Liverpool L69 3BX, UK
b Steklov Mathematical Institute, ul. Gubkina 8, Moscow 117966, GSP-1, Russia

Abstract: This paper consists mainly of a review and applications of our old results relating to the title. We discuss how many elliptic fibrations and elliptic fibrations with infinite automorphism groups (or Mordell–Weil groups) an algebraic K3 surface over an algebraically closed field can have. As examples of applications of the same ideas, we also consider K3 surfaces with exotic structures: with a finite number of non-singular rational curves, with a finite number of Enriques involutions, and with naturally arithmetic automorphism groups.

DOI: https://doi.org/10.1017/S0013091513000953


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pems4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019